Differential and Integral Equations

Space-time estimates for null gauge forms and nonlinear Schrödinger equations

T. Ozawa and Y. Tsutsumi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Cauchy problem for the nonlinear Schrödinger equation in one space dimension with interaction satisfying null gauge condition. We prove the local well-posedness of the problem in the Sobolev space $H^{1/2}$. The method depends on the nonlinear gauge transformation and on sharp smoothing estimates for the null gauge form.

Article information

Differential Integral Equations, Volume 11, Number 2 (1998), 201-222.

First available in Project Euclid: 30 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]


Ozawa, T.; Tsutsumi, Y. Space-time estimates for null gauge forms and nonlinear Schrödinger equations. Differential Integral Equations 11 (1998), no. 2, 201--222. https://projecteuclid.org/euclid.die/1367341068

Export citation